# SDR AALA20150407003

- Difficulty date: April 7, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- Aircraft time: 68,745 hours, 35,811 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT THE GATE WITH EXTERNAL POWER SUPPLYING ELECTRICS & APU RUNNING THE PACKS, APU FAULT LIGHT ILLUMINATED & APU SHUTDOWN WITH SMOKE IN THE CABIN.  LARGE PUDDLE OF OIL UNDER APU, APU OIL TANK SCUPPER ASSEMBLY DETACHED FROM OIL TANK.  GND CREW REPORTS FLAMES FROM APU EXHAUST & GRINDING NOISES FROM APU.  R & R APU IAW MCM 49-96-82.
